Annual Meeting - Schedule at a Glance! 

To access the meeting platform, please click here

Please contact [email protected].org for questions.

Tuesday, November 30th (EST)  
   
1:00 PM - 1:25 PM

Annual Meeting Kickoff
Speakers: 

Mary Kate Wold, CEO, Church Pension Group, CBA Chair 
Rachel Roth, CEO, American Conference of Cantors, CBA Planning Committee Chair 
Rev. Jeff Thiemann, CEO/President, Portico Benefits Services 

1:25 PM - 1:45 PM 

Opening Devotional 
Speaker:
Cantor Claire Franco, President, American Conference of Cantors

   
1:45 PM - 2:45 PM

Highlight of Significant Developments
Moderator: 
Roy Hayhurst, Director of Denominational & Public Relations, GuideStone

Speakers: 
Todd Adams, President & CEO, Pension Fund of the Christian Church, CBA Planning Committee Vice-Chair
Wendy Mortimer, Sr Director, Human Resources, Portico Benefit Services
Beth Jones, Director, Ministry Solutions, Concordia Plans
Arthur Rhodes, President & CEO, Church of God Benefits Board, Inc.
John Servais, SVP, Church Pension Group
Terry Arya, Chief Marketing and Business Development Officer, Christian Brothers Services

 2:45 PM - 3:00 PM 15 Minute Break 
   
 3:00 PM - 3:35 PM Keynote Presentation

Moderator: Todd Adams, President & CEO, Pension Fund of the Christian Church, CBA Planning Committee Vice-Chair

Speaker: 
Josh Zinner, President of ICCR

 3:35 PM - 4:35 PM

Environmental, Social, and Governance (ESG) and Institutional Investing
Moderator:
Barbara Boigegrain, CEO, Wespath Benefits and Investments

Speakers: 
David Zellner, Chief Investment Officer, Wespath
Stella Tai, Stewardship Investing Impact & Analysis Manager, Everence
Rob Fohr, Director of Faith-Based Investing and Corporate Engagement, Presbyterian Mission Agency
Josh Zinner, President of ICCR

 

 4:35 PM - 4:45 PM Wrap Up of Day One

Speaker:
Rachel Roth, COO, American Conference of Cantors

 4:45 PM - 5:00 PM 15 Minute Break 
   
 5:00 PM - 6:00 PM Trivia, Treats & Networking

Optional to Attend

   
 Wednesday, December 1st (EST)   
   
 10:00 AM - 10:15 AM  Opening Remarks & Prayer

Speakers:
Rachel Roth, COO, American Conference of Cantors
Louis Barbarin, Chief Financial Officer and Treasurer, Ministers and Missionaries Benefit Board American Baptist Church

10:15 AM - 11:30 AM 

Church Alliance Chair Report & Washington Update 
Speakers:
Jim Sanft, President & CEO, Concordia Plan Services of The Lutheran Church - Missouri Synod, Church Alliance Chair
Karishma Page, Practice Co-Lead & Partner, K&L Gates
Ann Stillman, Vice President & General Counsel, Concordia Plan Services of The Lutheran Church—Missouri Synod

 

11:30 AM - 11:45 AM  15 Minute Break 
   
11:45 AM - 12:30 PM  Retirement Security Policy: A Conversation with Senators Cardin (D-MD) and Portman (R-OH) 
   
12:30 PM - 1:30 PM  60 Minute Lunch Break 
   
1:30 PM - 2:45 PM  K&L Gates Fireside Chat 
   
2:45 PM - 2:55 PM 

Closing Wrap Up
Speaker:
Jim Sanft, President & CEO, Concordia Plan Services of The Lutheran Church - Missouri Synod, Church Alliance Chair

2:55 PM - 3:10 PM  15 Minute Break 
   
3:10 PM - 4:20 PM 

One way or Another: Inflation and the Federal Reserve
Moderator:
Laurie Kazilionis, SVP, Integrated Benefits Account Management Services, Church Pension Group 

Speaker: 
Leslie Achter, VP, Account Management, Express Scripts
Diane Swonk, Chief Economist Grant Thornton; Founder and CEO of DS Economics

4:20 PM - 4:30 PM  Learning Communities Sneak Peak 
   
4:30 PM - 4:35 PM

Wrap Up of Day Two
Speaker:
Rachel Roth, COO, American Conference of Cantors

   
Thursday, December 2nd (EST)  
   
10:00 AM - 10:10 AM 

Opening Remarks & Prayer
Speaker:
Rachel Roth, COO, American Conference of Cantors

10:10 AM - 11:15 AM 

Virtual Learning Communities - Be the Change

11:15 AM - 11:25 AM  10 Minute Break 
   
11:25 AM - 12:30 PM 

Virtual Learning Communities - Be the Change

12:30 PM - 1:30 PM  60 Minute Lunch Break 
   
1:30 PM - 2:30 PM 

Diversity, Equity & Inclusion Panel 
Moderator: 
Dr. Amy Butler, Interim Senior Minister, National City Christian Church

Speakers: 
Dr. Matthew Price, SVP Research & Data, Church Pension Group
Rev. Dr. Zina Jacque, Reverend, Alfred Street Baptist Church
Rev. Lori Tapia, National Pastor, Central Pastoral Office for Hispanic Ministries
Michael Gan, Attorney, Peer, Gan & Gisler LLP

   
2:30 PM - 2:45 PM  15 Minute Break 
   
2:45 PM - 3:55 PM 

Powerfully Navigating Change by Nurturing Human Potential
Moderator: 
Terry Arya, Chief Marketing and Business Development Officer, Christian Brothers Services

Speakers:
Dr. Margaret Larkins-Pettigrew, SVP, Chief Clinical Diversity, Equity & Inclusion Officer, Allegheny Health Network / Highmark Health
Deborah Shaw, Former Senior Vice President, Chief Global Diversity and Engagement Officer of Pepsico

3:55 PM - 4:15 PM 

Devotional
Speaker:
Dr. Amy Butler, Interim Senior Minister, National City Christian Church

4:15 PM - 4:30 PM 

Closing Remarks
Speaker:

Rachel Roth, COO, American Conference of Cantors